If you are prescribed to take 500mg of Metronidazole twice a day, can doubling the dose make you sick?
Metro makes alot of people feel sick to their stomach on just 1 pill per day. I have taken 8 of them at one time ( as per the doctor's orders) and I got really sick on my stomach. It tends to taste metallic and hangs in your mouth for a day or so after you stop. If you don't have to take that much in one time, don't. If you already have and are getting urpy, that is the reason. DON"T drink any alcohol on it or you will seriously be sick.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 4 answers
Posted 1 Oct 2013 • 1 answer
Bismuth Subsalicylate/Metronidazole/Tetracycline - I took 5.5 days of a 7 day dose of metronidazole?
Posted 16 Jun 2014 • 1 answer
Posted 28 Jan 2018 • 1 answer
Posted 19 Apr 2018 • 3 answers